# SDR UPS01836330

- Difficulty date: June 26, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 73,079 hours, 27,719 cycles
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING LOWER FRONT SPAR STRAP AND DOUBLER ARE BROKEN AT XS 520.  REMOVED, FABRICATED AND REPLACED DOUBLER AND STRAP IAW SRM 57-2-1 FIG 14A.
